MathSciNet Relay Station
MathSciNet bibliographic data
MR299723 (45 #8771) 22E15 (57F10)
Richardson, R. W., Jr. Deformations of Lie subgroups and the variation of isotropy subgroups. Acta Math. 129 (1972), 35–73.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement